# SDR HNAA9892839

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85530184
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN APU CHANGE AT RON IN SBY, A CRACK WAS FOUND ON A FRAME AT THE 10 O'CLOCK POSITION.  THE CRACK WAS REPAIRED IAW RD8-55-199.  (M)
